# SDR UIEA2021050701094

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,520 hours, 9,330 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHORD, KEEL BEAM ASSEMBLY INTERIOR STRUCTURE STA 1400 LBL 9( BLENEDED OUT THE DAMAGE AREA IAW SRM 51-10-02 REV 91. PERFORM NDT INSP. REFER TO J/C ATTACHING SHEET NO. 0291706 AND DATA SHEET NO. 5767375-1. ACCOMPLISHED EI NO. T202153M-1167 REV 1 AND EI ATTACHED TO W/O NO. 5767394. CONDITION CHECK NORMAL. )
